PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 38--46 (1993)
On solvability of a nonlinear elliptic boundary value problem
I.G. StratisDepartment of Mathematics, University of Athens, Panepistemiopolis, GR 15784 Athens, Greece
Abstract: The question of existence of solutions of a certain nonlinear elliptic boundary value problem is treated, by studying the existence of critical points of a suitable functional; the way in which this functional is related to the ``standard'' functional of the variational formulation of the problem is described, and regularity of solutions for the problem is also proved.
Classification (MSC2000): 35J20, 35J25
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts